# SDR VTZA990049

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Dirty
- Location: Brake System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7568 - CHS - DURING TAXI, AIRCRAFT RETURNED TO BLOCKS DUE TO CONFIG WARNING CAPTION.  MAINTENANCE CLEANED EMERGENCY BRAKE CONTROL VALVE MICROSWITCH.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
